# SDR COEA2016070713917

- Difficulty date: July 7, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55172000000700
- Part serial: 3334BIS
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR, RT HORIZONTAL STABILIZER L/E 341 HAS AREAS OF LEVEL 2 CORROSION ON INNER SKIN.  REPLACED WITH SERVICEABLE L/E.
